# SDR 9700376631

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N631US
- Make and model: Boeing 747251B
- Aircraft serial: 23111
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTS INOPERATIVE AT DOOR 2L AND ESCAPE SLIDE LIGHT INOPERATIVE AT DOOR 1L, 1R, 2L, 2R, 4L, AND 4R.  CHARGED BATTERIES AND REPLACED EMERGENCY LIGHTS, OPERATIONAL CHECK GOOD.
